# SDR ASAA2013060294954

- Difficulty date: June 2, 2013
- Submitted: June 4, 2013
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 25,885 hours, 7,937 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Unknown
- Location: Indication Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT ALT WINDOW ON PRESSURIZATION PANEL IS ERRATIC AFTER POWER TRANSFER ON GROUND.  ACFT GROUNDED.  ACCOMPLISHED SYS GROUND TEST & MANUAL MODE TEST.  OPS CHECKED NORMAL REF MM 21-31-00.
